Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

An extrapolation theorem with applications to weighted estimates for singular integrals

Loading...
Thumbnail Image

Full text at PDC

Publication date

2012

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Lerner, Andrei K., y Sheldy Ombrosi. «An Extrapolation Theorem with Applications to Weighted Estimates for Singular Integrals». Journal of Functional Analysis, vol. 262, n.o 10, mayo de 2012, pp. 4475-87. https://doi.org/10.1016/j.jfa.2012.02.025.

Abstract

We prove an extrapolation theorem.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections